# SDR ASAA1159382

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,769 hours, 4,626 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT F320 RIGHT SIDE WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED.  RAN QRH LIGHT REMAINS EXTINGUISHED.  ACCOMPLISHED BIT FIM TASK 30 41 00 810 OPERATIONAL CHECK NORMAL.  NO FAULT NOTED.
